# SDR UIEA2019111435900

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,907 hours, 20,747 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD SOAK START ACCOMPLISHED ON FLT RFD TO SCK. SAT -66*C, FL 400, START UNSUCCESSFUL, 3 ATTEMPTS.( PERFORMED ECU BITE IAW FIM 49-11 FT 958 LEG 4. REASON SHUTDOWN OCCURRED, REFERENCES DOOR SYSTEM. NO FLAGS. CLEARED ECU. OPS CHECK NORMAL IAW AMM 49-11-00. DMI #120541 REMAINS OPEN FOR COLD SOAK. MCC ADVISED.      NOTE: LP 1216646 - ITEM 3: APU COLD SOAK START ACCOMPLISHED, FIRST ATTEMPT SUCCESSFUL. NOTED BY MX, THIS CLEARS DMI #120541. PLACARDS REMOVED AND MCC NOTIFIED. )
